MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MAK-NV¿ INTRODUCER SYSTEM; NEEDLE, CATHETER

MERIT MEDICAL SYSTEMS MEXICO MAK-NV¿ INTRODUCER SYSTEM; NEEDLE, CATHETER
Model Number 00884450013588
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The account alleges that while placing a nephrostomy tube, the guidewire (2cm piece) detached within the patient anatomy.The patient was transferred to the operating room and the foreign body was successfully removed.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number was identified.Should the device be returned later, the investigation will be reopened.
 
Additional Manufacturer Narrative

Brand Name
MAK-NV¿ INTRODUCER SYSTEM
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
MDR Report Key17076195
Report Number3011642792-2023-00042
Device Sequence Number16678549
Product Code GCB
UDI-Device Identifier00884450013588
UDI-Public00884450013588
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model Number00884450013588
Device Catalogue NumberMAK-NV-004/A
Device Lot NumberI2496078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/05/2023
07/05/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/06/2023
07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown